# SDR DALA2019042902698

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 WINDSHIELD SIDE POST RH LOWER ATTACHMENT FITTING VERTICAL FLANGE. L=0.265" IN COCKPIT (1 EA). PERFORMED REPAIR ON FRAME 4 WINDSHIELD SIDE POST RH LOWER ATTACHMENT FITTING VERTICAL FLANGE IN COCKPIT AS PER PRI #577084-14 REV.0 AND ERA 577084-14AD.
